MathSciNet Relay Station
MathSciNet bibliographic data
MR1350939 (97d:53047) 53C25 (22E25 53C30)
Dotti, Isabel On the curvature of certain extensions of $H$-type groups. Proc. Amer. Math. Soc. 125 (1997), no. 2, 573–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement